Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 308, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Aug 18, 2011, 3:14 PM CDT for Cedar County, Nebraska. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 18, 2011, 3:14 PM CDT (20:14 UTC)
- Expired
- Aug 18, 2011, 4:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 2.75 in
- Wind
- 60.0 mph
County Cedar County, NE
The radar
The Sioux Falls radar (KFSD), 118 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 18, 1:27 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1181 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 683 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 385 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.7
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 10:49 AM CDT, 4 hours 25 minutes earlier.
Area forecast discussion, Aug 18, 10:49 AM CDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1049 AM CDT THU AUG 18 2011 .DISCUSSION... GOING FORECAST IN PRETTY GOOD SHAPE THIS MORNING. WILL BE UPDATING TO ADD IN SOME TIMING TO THE POPS TODAY AND TO ADJUST HOURLY TEMPERATURES FOR A FASTER DIURNAL RISE. 12Z UPPER AIR ANALYSIS INDICATED SEASONABLY STRONG MID LEVEL JET OF 80 KT FROM THE NORTHERN ROCKIES INTO THE MID MISSOURI RIVER VALLEY. NO SIGNIFICANT SHORTWAVE TROUGH WAS NOTED IN THIS FAST FLOW...BUT A SMALL WAVE APPEARED VISIBLE ASSOCIATED WITH SOME 20 M H5 HEIGHT FALLS OVER WY AT 12Z. LAPSE RATES WERE PRETTY DECENT ACROSS THE CENTRAL AND NORTHERN PLAINS WITH H5 TO H7 DELTA-T'S OF +20 TO +23 FOR MOST LOCATIONS THIS MORNING. THIS WAS CAPPING MOISTURE SEEN AT H85 WITH +15 C FROM THE LOWER MISSISSIPPI RIVER VALLEY TO THE MID MISSOURI RIVER VALLEY. THIS COMBINATION SHOULD LEAD TO MODERATE TO STRONG INSTABILITY BY MID AFTERNOON OVER THE CWA WITH 2500-3500 J/KG OF MLCAPE APPEARING QUIET REASONABLE. GIVEN THE LOW LEVEL S/SERLY FLOW BENEATH MID LEVEL WESTERLY WINDS OF 40 KT...SHOULD CREATE AROUND 35-40 KT OF EFFECTIVE SHEAR AS WELL. THUS ATMOSPHERE APPEAR SUPPORTIVE OF ORGANIZED DEEP MOIST CONVECTION TODAY. A COUPLE OF SCENARIOS ARE POSSIBLE TODAY FOR CONVECTIVE EVOLUTION. THE FIRST IS THE ELEVATED SHOWERS AND ISOLATED STORMS OVER SOUTH CENTRAL SODAK INCREASES IN AREAL COVERAGE AND INTENSITY AND TRACKS SOUTHEAST INTO EASTERN NEB/WRN IA EVENTUALLY BECOMING NEARLY SURFACED-BASED BY MID TO LATE AFTERNOON. THIS IS SUPPORTED BY LATEST 12Z NAM AND HRRR. THE SECOND OPTION IS FOR THIS ELEVATED ACTIVITY TO WEAKEN THROUGH THE MORNING AND SHIFT EASTWARD WITH THE SURFACE COLD FRONT LIGHTING UP FROM NE SODAK INTO N-CNTRL NEB BY LATE AFTERNOON AND THEN MAKING IT INTO THE FA AFTER 22Z. THIS IS MORE SUPPORTED BY RECENT RUC AND GFS RUNS. ATTM IS HARD TO SAY WHICH WILL WORK OUT TODAY...BUT THE LONGER THE ACTIVITY GOES IN SE SODAK...THE BETTER THE CHANCE THAT THIS ACTIVITY EVENTUALLY BECOMES NEAR SURFACE-BASED AND TURN SE. WITH CURRENT UPDATE WILL REMOVE MORNING POPS FROM CENTRAL AND SOUTHERN FA AND CONT CHC POPS IN THE NORTH. WILL INCREASE POPS INTO THE LIKELY CAT THIS AFTERNOON IN NORTHEAST NEB. HAIL AND WIND CONTINUE TO LOOK TO BE THE MAIN THREATS WITH WEAKER LOW LEVEL WIND SHEAR LIMITING TORNADO THREAT. NEW ZFP/GRIDS ARE ALREADY OUT. BOUSTEAD && .PREV DISCUSSION... /ISSUED 312 AM CDT THU AUG 18 2011/ DISCUSSION... MAIN CHALLENGE WITH THIS FORECAST PACKAGE DEALS WITH THE POTENTIAL FOR SEVERE CONVECTION LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. TODAY - TONIGHT: A ZONE OF STRONG UPPER LEVEL FLOW AROUND 80 TO 90 KTS IS ROUNDING THE TOP OF THE SOUTHWESTERN RIDGE. THERE ALSO APPEARS TO BE A WAVE MOVING INTO THE NORTHERN ROCKIES BASED ON AIRCRAFT DATA AND WATER VAPOR IMAGERY. THIS WAVE SHOULD MAKE IT INTO THE CENTRAL/NORTHERN PLAINS THIS AFTERNOON AND HELP TRIGGER CONVECTION IN WHAT SHOULD BE A FAVORABLE ENVIRONMENT FOR SEVERE THUNDERSTORMS. THE NAM AND THE GFS BOTH INDICATE A SURFACE WAVE IN NORTHERN NEBRASKA/SOUTHERN SOUTH DAKOTA WHICH WILL HELP TO NOT ONLY INITIATE CONVECTION BUT ALSO TO BACK SURFACE WINDS AND LOCALLY ENHANCE HELICITY VALUES. THIS SHOULD OCCUR IN WHAT MAY BE EXTREME INSTABILITY WITH CAPE VALUES RANGING FROM 3K J/KG TO 4K J/KG. THE STRONG UPPER LEVEL FLOW WILL ALSO LEAD TO FAVORABLE SHEAR ON THE ORDER OF 40 TO 50 KTS. ONGOING MESOANALYSIS WILL NEED TO BE DONE TO DETERMINE THE LOCATION OF THE SURFACE WAVE THROUGHOUT THE DAY BUT LATEST MODELS INITIATE CONVECTION ALONG/EAST OF THE WAVE TO THE WEST/NORTHWEST OF THE CWA. GIVEN CAPE/SHEAR COMBINATIONS IN THIS AREA SEVERE CONVECTION SEEMS LIKELY WITH THE INITIAL STORMS LIKELY TO BE SUPER-CELLULAR. STORMS SHOULD THEN GROW UPSCALE AS COLD POOLS MERGE WITH THE END RESULT BEING ONE OR MORE STRONG TO SEVERE CONVECTIVE SYSTEMS/BOWS. GIVEN THE NORTHWEST FLOW ALOFT ANY CONVECTIVE SYSTEM SHOULD TRACK TO THE SOUTHEAST ACROSS EASTERN NEBRASKA/WESTERN IOWA AND INTO NORTHWESTERN MISSOURI. THIS TRACK WILL ALSO CORRESPOND TO AN AXIS OF HIGHER THETA-E AIR SO STORMS SHOULD BE ABLE TO MAINTAIN THEMSELVES EASILY ACROSS THE CWA. FRIDAY: WE SHOULD BE IN THE WAKE OF ANY SYSTEM FOR FRIDAY WITH ANOTHER BRIEF BREAK FROM THE ACTIVE WEATHER. NORTHEASTERLY SURFACE FLOW SHOULD HELP KEEP THE REGION DRY WITH TEMPERATURES IN THE MID TO UPPER 80S PREVAILING. TEMPERATURES COULD BE A BIT COOLER DEPENDING ON HOW THICK THE CLOUD COVER IS IN THE WAKE OF THE CONVECTIVE SYSTEM. FRIDAY NIGHT - SATURDAY: A BOUNDARY IS EXPECTED TO BE DRAPED ACROSS KANSAS OR OKLAHOMA BY FRIDAY EVENING. AS ISENTROPIC ASCENT OVERRIDES THIS BOUNDARY WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP ACROSS NORTHERN KANSAS AND SHOULD MOVE INTO SOUTHERN PORTIONS OF NEBRASKA. HAVE ARRANGED THE HIGHEST POPS IN FAR SOUTHERN/SOUTHEAST NEBRASKA AND TAPERED CHANCES ACROSS THE REMAINDER OF CWA. WHILE THE FOCUS IS EXPECTED TO BE ACROSS NORTHERN KANSAS AND SOUTHERN NEBRASKA...THE ENTIRE REGION SHOULD BE IN A FAVORABLE/DIFFLUENT REGION OF THE UPPER JET SO COULD SEE MORE ISOLATED TO SCATTERED SHOWER AND THUNDERSTORM ACTIVITY NORTH OF THE MAIN FOCUS. SUNDAY - WEDNESDAY: FEW CHANGES WERE MADE TO THIS PERIOD BUT WITH THE SOUTHWESTERN RIDGE EXPANDING DID INCREASE TEMPERATURES A FEW DEGREES THROUGH TUESDAY. THE AREA SHOULD REMAIN IN NORTHWEST FLOW ALOFT BUT WITH THE JET SHIFTED NORTH OF THE REGION PRECIPITATION CHANCES LOOK TOO LOW AT THIS POINT TO MENTION. CDB AVIATION... FOR THE 06Z TAFS... WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY MORNING ACROSS THE REGION. THE BULK OF THE TSRA ACTIVITY SHOULD STAY NORTH AND EAST OF THE TERMINALS...BUT A FEW STORMS AFFECTING THE TAF SITES CAN NOT BE RULED OUT. CIGS/VIS WILL GENERALLY BE VFR...THOUGH A FEW INSTANCES OF MVFR WILL BE POSSIBLE. LATER TODAY...WINDS WILL TURN SOUTHEAST AHEAD OF AN APPROACHING STORM SYSTEM. TSRA WILL BE POSSIBLE AT THE TERMINALS DURING THE AFTERNOON AND ESPECIALLY EVENING HOURS...WITH A FEW STRONG STORMS POSSIBLE. IFR CONDITIONS CAN BE EXPECTED WITHIN ANY TSRA. BOXELL && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && 99
Hazardous weather outlook, Aug 18, 11:35 AM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1135 AM CDT THU AUG 18 2011 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-190645- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1135 AM CDT THU AUG 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE AREA THIS AFTERNOON AND TONIGHT. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE AFTER 1 PM IN NORTHEAST NEBRASKA...AND AFTER 3 PM IN EAST CENTRAL AND SOUTHEAST NEBRASKA...AS WELL AS WESTERN IOWA. THE MOST LIKELY THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE INTO NORTHEAST NEBRASKA EARLY THIS AFTERNOON. THESE THUNDERSTORMS WILL CONTINUE TO MOVE SOUTHEAST ACROSS THE AREA THIS AFTERNOON. ADDITIONAL THUNDERSTORM DEVELOPMENT IS LIKELY IN SOUTH DAKOTA AND THIS ACTIVITY MAY MOVE INTO THE REGION THIS EVENING AND OVERNIGHT. WITH SUFFICIENT MOISTURE IN PLACE ACROSS THE AREA...THE ATMOSPHERE IS EXPECTED TO BECOME STRONGLY UNSTABLE THIS AFTERNOON. THIS...ALONG WITH SEASONABLY STRONG WIND SHEAR...WILL ALLOW FOR ORGANIZED THUNDERSTORMS...INCLUDING A COUPLE OF SUPERCELLS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT WITH THESE THUNDERSTORMS. MINOR TO MODERATE FLOODING CONTINUES ALONG THE MISSOURI RIVER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER ROUND OF THUNDERSTORMS IS FORECAST FROM FRIDAY EVENING THROUGH SATURDAY ACROSS MAINLY SOUTHEASTERN NEBRASKA. SEVERE THUNDERSTORMS ARE NOT EXPECTED. ADDITIONAL SMALL CHANCES FOR THUNDERSTORMS WILL PERSIST INTO MONDAY BUT AGAIN...SEVERE STORMS ARE NOT EXPECTED WITH THIS ACTIVITY MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER FOR THE NEXT SEVERAL WEEKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. BOUSTEAD
In the hours before
Local storm report, Aug 18, 1:13 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
113 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM TSTM WND GST BLOOMFIELD 42.60N 97.65W
08/18/2011 E60 MPH KNOX NE FIRE DEPT/RESCUE
50 TO 60 MPH IN BLOOMFIELD.
&&
JBLocal storm report, Aug 18, 1:20 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
120 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL 6 ENE BLOOMFIELD 42.63N 97.54W
08/18/2011 E4.25 INCH KNOX NE LAW ENFORCEMENT
HAIL UP TO SOFTBALL SIZE
&&
JBRANDLocal storm report, Aug 18, 2:35 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
235 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM TSTM WND GST MAPLETON 42.17N 95.79W
08/18/2011 E60.00 MPH MONONA IA PUBLIC
&&
LANDSVORKLocal storm report, Aug 18, 2:38 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
238 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM HAIL 3 NNE BLOOMFIELD 42.64N 97.63W
08/18/2011 E4.25 INCH KNOX NE PUBLIC
HAIL UP TO SOFTBALL SIZE BROKE OUT WINDSHIELD IN
WINDROWER.
&&
MILLERSpecial weather statement, Aug 18, 3:04 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 304 PM CDT THU AUG 18 2011 NEZ015-182030- THURSTON NE- 304 PM CDT THU AUG 18 2011 ...SPECIAL WEATHER STATEMENT FOR THURSTON COUNTY UNTIL 330 PM CDT... AT 300 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF HUBBARD...OR 18 MILES SOUTHWEST OF SIOUX CITY...MOVING SOUTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WINNEBAGO... WALTHILL... MACY... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BOUSTEAD
Local storm report, Aug 18, 3:11 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
311 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN 3 NW COLERIDGE 42.54N 97.24W
08/18/2011 E1.00 INCH CEDAR NE PUBLIC
BETWEEN 200 AND 245 PM.
&&
LANDSVORKThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 12:32 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 43 min |
| Aug 18, 12:56 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Pierce | 49 min |
| Aug 18, 1:22 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Wayne | 53 min |
| Aug 18, 3:44 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 46 min |
| Aug 18, 3:57 PM CDT | Severe Thunderstorm Warning | OAX | Pierce, Wayne | 63 min |
| Aug 18, 3:59 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 20 min |
| Aug 18, 4:17 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Washington | 43 min |
| Aug 18, 4:48 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox | 57 min |
| Aug 18, 4:53 PM CDT | Severe Thunderstorm Warning | OAX | Thurston | 52 min |
| Aug 18, 4:56 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 49 min |
| Aug 18, 5:20 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy | 40 min |
| Aug 18, 5:25 PM CDT | Tornado Warning | OAX | Antelope | 50 min |
| Aug 18, 5:28 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 47 min |
| Aug 18, 5:37 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 38 min |
| Aug 18, 5:41 PM CDT | Flash Flood Warning | OAX | Douglas, Washington | 5 hr |
| Aug 18, 5:43 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Thurston | 47 min |
| Aug 18, 5:50 PM CDT | Flash Flood Warning | OAX | Thurston | 6 hr |
| Aug 18, 6:01 PM CDT | Tornado Warning | OAX | Antelope, Knox | 44 min |
| Aug 18, 6:08 PM CDT | Tornado Warning | OAX | Antelope | 52 min |
| Aug 18, 6:15 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Thurston, Wayne | 45 min |
| Aug 18, 6:25 PM CDT | Flash Flood Warning | OAX | Antelope | 3 hr |
| Aug 18, 6:42 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Washington | 48 min |
| Aug 18, 6:56 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Dodge, Thurston | 33 min |
| Aug 18, 6:57 PM CDT | Tornado Warning | OAX | Antelope, Boone, Madison | 32 min |
| Aug 18, 2:08 PM CDT | Severe Thunderstorm Warning | OAX | Monona | 37 min |
| Aug 18, 3:34 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Shelby | 41 min |
| Aug 18, 4:07 PM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie, Shelby | 38 min |
| Aug 18, 4:44 PM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie | 46 min |
| Aug 18, 5:25 PM CDT | Severe Thunderstorm Warning | OAX | Montgomery, Pottawattamie | 50 min |
| Aug 18, 5:52 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills, Pottawattamie | 38 min |
| Aug 18, 5:58 PM CDT | Severe Thunderstorm Warning | OAX | Montgomery, Page | 28 min |
| Aug 18, 6:15 PM CDT | Areal Flood Advisory | OAX | Harrison, Mills, Montgomery, Pottawattamie, Shelby | 6 hr |
| Aug 18, 6:16 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills, Montgomery, Page | 44 min |
| Aug 18, 6:40 PM CDT | Severe Thunderstorm Warning | OAX | Page | 38 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.